Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 147, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 10, 2009, 6:15 PM CDT for 6 counties in Alabama. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 6:15 PM CDT (23:15 UTC)
- Expired
- Apr 10, 2009, 7:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chambers County, AL, Clay County, AL, Coosa County, AL, Randolph County, AL, Talladega County, AL, Tallapoosa County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:20 PM CDT | HAIL 0.75 | Goodwater, AL | DIME TO PENNY SIZE HAIL WAS REPORTED IN GOODWATER. |
| Apr 10, 6:45 PM CDT | HAIL 0.75 | Alexander City, AL | PENNY SIZE HAIL WAS REPORTED AT ALEXANDER CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 11:23 AM CDT | Tornado Watch | SPC | 8 hr |
| Apr 10, 2:39 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 102315 SVRBMX ALC017-027-037-111-121-123-110015- /O.NEW.KBMX.SV.W.0147.090410T2315Z-090411T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 615 PM CDT FRI APR 10 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITY OF STROUD... SOUTHERN CLAY COUNTY IN EAST CENTRAL ALABAMA... NORTHEASTERN COOSA COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...KELLYTON...GOODWATER... SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITY OF ROANOKE... SOUTH CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA... NORTHERN TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA... * UNTIL 715 PM CDT * AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HATCHET...OR NEAR STEWARTVILLE...AND MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GOODWATER...HATCHET AND BRADFORD BY 620 PM CDT... KELLYTON BY 625 PM CDT... GOLDVILLE AND NEW SITE BY 640 PM CDT... SPARKLING SPRINGS AND WADLEY BY 655 PM CDT... ABANDA BY 700 PM CDT... RED LEVEL BY 705 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR WEST CENTRAL ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR NORTHEASTERN ALABAMA. && LAT...LON 3291 8519 3293 8614 3321 8616 3327 8526 TIME...MOT...LOC 2315Z 267DEG 42KT 3305 8614 $$ 27
3 follow-up statements
000 WWUS54 KBMX 102327 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 627 PM CDT FRI APR 10 2009 ALC017-027-037-111-121-123-110015- /O.CON.KBMX.SV.W.0147.000000T0000Z-090411T0015Z/ COOSA AL-TALLAPOOSA AL-CHAMBERS AL-CLAY AL-RANDOLPH AL-TALLADEGA AL- 627 PM CDT FRI APR 10 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTH CENTRAL TALLADEGA...SOUTHERN RANDOLPH...SOUTHERN CLAY... NORTHERN CHAMBERS...NORTHERN TALLAPOOSA AND NORTHEASTERN COOSA COUNTIES... AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GOODWATER...MOVING EAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GOLDVILLE AND NEW SITE BY 640 PM CDT... DAVISTON AND MOTLEY BY 650 PM CDT... SPARKLING SPRINGS AND WADLEY BY 655 PM CDT... RED LEVEL...ABANDA AND CONCORD BY 700 PM CDT... PENTON BY 705 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3291 8519 3293 8614 3321 8616 3327 8526 TIME...MOT...LOC 2327Z 267DEG 42KT 3306 8597 $$ STEFKOVICH
000 WWUS54 KBMX 102348 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 648 PM CDT FRI APR 10 2009 ALC121-102358- /O.CAN.KBMX.SV.W.0147.000000T0000Z-090411T0015Z/ TALLADEGA AL- 648 PM CDT FRI APR 10 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TALLADEGA COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR WEST CENTRAL ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR NORTHEASTERN ALABAMA. LAT...LON 3313 8594 3327 8526 3291 8519 3293 8614 TIME...MOT...LOC 2348Z 290DEG 39KT 3293 8579 $$ ALC017-027-037-111-123-110015- /O.CON.KBMX.SV.W.0147.000000T0000Z-090411T0015Z/ COOSA AL-TALLAPOOSA AL-CHAMBERS AL-CLAY AL-RANDOLPH AL- 648 PM CDT FRI APR 10 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN RANDOLPH...SOUTHEASTERN CLAY...NORTHERN CHAMBERS... NORTHERN TALLAPOOSA AND EAST CENTRAL COOSA COUNTIES... AT 647 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EAGLE CREEK...OR 7 MILES EAST OF ALEXANDER CITY...MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES SOUTH OF TRAMMEL CROSSROADS BY 705 PM CDT... 9 MILES SOUTHWEST OF BUFFALO BY 715 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3313 8594 3327 8526 3291 8519 3293 8614 TIME...MOT...LOC 2348Z 290DEG 39KT 3293 8579 $$ STEFKOVICH
000 WWUS54 KBMX 110001 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 701 PM CDT FRI APR 10 2009 ALC017-027-111-123-110015- /O.CON.KBMX.SV.W.0147.000000T0000Z-090411T0015Z/ TALLAPOOSA AL-CHAMBERS AL-CLAY AL-RANDOLPH AL- 701 PM CDT FRI APR 10 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN RANDOLPH...EXTREME SOUTHEASTERN CLAY...NORTHERN CHAMBERS AND NORTHEASTERN TALLAPOOSA COUNTIES... AT 701 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DAVISTON...OR 16 MILES SOUTHWEST OF ROANOKE...MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RED LEVEL...ABANDA...PENTON AND CONCORD BY 710 PM CDT... 6 MILES WEST OF WELCH...6 MILES NORTH OF WHITE PLAINS...6 MILES WEST OF STROUD AND 6 MILES SOUTHWEST OF ROANOKE BY 715 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3298 8586 3310 8572 3327 8526 3291 8519 TIME...MOT...LOC 0001Z 261DEG 39KT 3305 8561 $$ STEFKOVICH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:10 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Apr 10, 3:10 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 310 PM CDT FRI APR 10 2009 .DISCUSSION... NOT MANY CHANGES TO PREVIOUS FORECAST PACKAGE. PARTS OF NE CWA UNDER A HIGH RISK FROM SPC WITH REMAINDER OF AREA UNDER MDT RISK. RAPID DESTABILIZATION IS TAKING PLACE THIS AFTERNOON ACROSS MUCH OF CENTRAL ALABAMA...AS THE CAP IS QUICKLY ERODING AWAY FURTHER NORTH. WILL WATCH THE CAP STAY STRONGER FURTHER SOUTH...SAY SOUTH OF I20...BUT EVENTUALLY COOLING ALOFT COMBINED WITH SURFACE HEATING AND MOISTENING WILL WIN OUT. THE OTHER QUESTIONS THAT REMAIN ARE PW VALUES FOR AREAS SOUTH OF 20. FOR NOW WE ARE LOOKING AT VALUES JUST ABOVE 1 INCH ALONG THE FRONT SUGGESTING THE CELLS WILL BECOME MORE INDIVIDUALIZED AND ISOLATED AS THE LINE PUSHES FURTHER SOUTH AND EAST. AREAS NORTH LOOK PARTICULARLY DANGEROUS AS AGAIN RAPID DESTABILIZATION IS ALLOWING CAPE VALUES TO SOAR TO JUST BELOW 3000 J/KG AND SRH VALUES ABOVE 300 BOTH IN THE 0 TO 3 KM RANGE AND 0 TO 1 KM RANGE. TORNADOES WILL BE A HIGH THREAT...WITH EVEN STRONG TORNADOES POSSIBLE ACROSS THE NORTHERN CWA. HAIL CONTINUES TO BE THE BIGGEST THREAT AS LAPSE RATES ALOFT CONTINUE TO INCREASE AND CAPE VALUES IN THE MAXIMUM HAIL GROWTH ZONE HAVE INCREASED TO NEARLY 500 J/KG...WHICH IS ABOUT THE HIGHEST IVE SEEN IN QUITE SOME TIME. IN ADDITION...VERY STRONG GRADIENT FLOW WILL CONTINUE FOR AREAS AHEAD OF THE FRONT... POTENTIALLY RESULTING IN SOME TREES GOING DOWN. DUE TO ORIENTATION OF STORMS (NE-SW)...EXPECT SEVERE WEATHER TO CONTINUE FOR AREAS EAST OF I-65 AND SOUTH OF I-20 UNTIL THE 02-04Z TIMEFRAME WITH THE LINE MOVING INTO GA AFTER THAT TIME. CALM AND COOLER ON SATURDAY WITH NEXT SYSTEM AFFECTING REGION AS EARLY AS 00Z SUNDAY IN WESTERN SECTIONS AND ACROSS REMAINDER OF STATE AFTER 06Z. TUE AND WED WILL HAVE NEAR NORMAL TEMPS WITH ANOTHER ROUND OF STORMS LATE IN WEEK. LAWS/STEFKOVICH && .AVIATION...18Z TAF DISCUSSION. BRISK SOUTH TO SOUTHWEST WINDS WILL GUST TO OVER 25 KNOTS AS COLD FRONT ADVANCES INTO AREA THIS AFTERNOON. PREVAILING CIGS 3-4 THOUSAND FEET THIS AFTERNOON AND EVENING WILL LOWER BRIEFLY TO MVFR OR LOWER WHERE THUNDERSTORMS OCCUR. GREATEST THREAT FOR STORMS WILL BE ALONG AND JUST AHEAD OF COLD FRONT BUT CANNOT RULE OUT ISOLATED STORMS IN ADVANCE OF THE MAIN LINE. ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH BEST TORNADIC THREAT AT TCL...BHM ANB AND EET MAINLY BEFORE 00Z. OTHERWISE MAIN THREAT WOULD APPEAR TO BE LARGE HAIL AND STRONG STRAIGHT LINE WINDS. 23Z-04Z TSTMS SHOULD BE MAINLY EAST OF THE I65 CORRIDOR. CDFNT CURRENTLY NR JAN TO TUP LINE SHOULD BE NEAR TCL 21Z...BHM AND EET ARND 22Z...ANB BY 00Z...MGM 02-03Z AND TOI ARND 04Z. WINDS WILL SHIFT TO MORE WESTERLY DIRECTION BEHIND THE FRONT AND GRADUALLY DIMINISH TO 10 KNOTS OR LESS AFTER 02Z. MAY BE SOME BRIEF CLEARING OR DECREASE IN CLOUDS BETWEEN 02Z AND 08Z BUT EXPECT LOW CLOUDS 15-25 HUNDRED FEET TO DEVELOP AFTER THAT TIME AND PERSIST THROUGH MUCH OF SATURDAY MORNING. 41 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 49 67 42 68 56 / 30 10 10 10 70 ANNISTON 52 67 46 69 60 / 30 10 10 10 70 BIRMINGHAM 51 66 46 70 61 / 20 10 10 20 70 TUSCALOOSA 52 69 45 70 63 / 20 10 10 30 70 CALERA 53 67 47 69 60 / 20 10 10 20 70 AUBURN 56 71 48 72 57 / 30 10 10 10 70 MONTGOMERY 56 74 47 74 60 / 20 10 10 20 70 TROY 57 75 49 75 60 / 30 10 10 20 50 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY IN EFFECT FOR ALL COUNTIES UNTIL 7 PM TODAY.
Hazardous weather outlook, Apr 10, 1:04 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 104 PM CDT FRI APR 10 2009 ALZ011>015-017>050-111130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 104 PM CDT FRI APR 10 2009 ...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS NORTH ALABAMA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTH CENTRAL ALABAMA. LARGE HAIL...TORNADOES...AND DAMAGING WINDS ARE ALL POSSIBLE WITH THESE STORMS. FOR AREAS ALONG AND NORTH OF A LINE FROM AUBURN...TO ALABASTER...TO REFORM...THERE WILL BE A POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS WITH STRONG TORNADOES AND VERY LARGE HAIL. FOR AREAS SOUTH OF THIS LINE...ISOLATED SEVERE STORMS ARE POSSIBLE WITH VERY LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER THREAT WILL END WITH A COLD FRONTAL PASSAGE LATE THIS AFTERNOON AND THIS EVENING. THE FRONT WILL BE LOCATED NEAR A LINE FROM SELMA TO ANNISTON BY AROUND 7 PM. IN ADDITION TO THE SEVERE THUNDERSTORMS...STRONG STRAIGHT LINE WINDS NOT ASSOCIATED WITH THUNDERSTORMS WILL LAST THROUGH THE AFTERNOON. WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE. THESE WINDS MAY KNOCK A FEW TREES DOWN OR BREAK SOME LIMBS. SECURE ALL OUTDOOR FURNITURE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY...AS A COLD FRONT PUSHES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED INTO THE EVENING AND POSSIBLY AGAIN ON MONDAY. 75/LINHARES
In the hours before
Local storm report, Apr 10, 5:47 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG MONTEVALLO 33.11N 86.85W
04/10/2009 SHELBY AL AMATEUR RADIO
DEBRIS COVERING ROAD AT JUNCTION OF HWY 119 AND HWY 22.
&&
KSUMRALLLocal storm report, Apr 10, 5:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
552 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL FAYETTEVILLE 33.15N 86.41W
04/10/2009 E1.00 INCH TALLADEGA AL FIRE DEPT/RESCUE
REPORTED BY FAYETTEVILLE VFD.
&&
KSUMRALLLocal storm report, Apr 10, 6:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL THORSBY 32.92N 86.71W
04/10/2009 E1.00 INCH CHILTON AL PUBLIC
QUARTER SIZE HAIL WAS REPORTED IN THORSBY.
&&
LINHARESLocal storm report, Apr 10, 6:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL ELLISVILLE 34.06N 85.61W
04/10/2009 E1.75 INCH CHEROKEE AL EMERGENCY MNGR
GOLFBALL SIZE HAIL WAS REPORTED IN ELLISVILLE.
&&
LINHARESLocal storm report, Apr 10, 6:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL S SYLACAUGA 33.18N 86.26W
04/10/2009 E1.75 INCH TALLADEGA AL FIRE DEPT/RESCUE
REPORTED BY COUNTY LINE VFD.
&&
KSUMRALLLocal storm report, Apr 10, 6:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL N JACKSONVILLE 33.81N 85.76W
04/10/2009 E1.00 INCH CALHOUN AL LAW ENFORCEMENT
REPORTED BY ANIMAL CONTROL OFFICER
&&
KSUMRALLThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:20 AM CDT | Severe Thunderstorm Warning | BMX | Lamar | 40 min |
| Apr 10, 3:50 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 40 min |
| Apr 10, 4:00 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 45 min |
| Apr 10, 4:25 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 35 min |
| Apr 10, 4:46 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 44 min |
| Apr 10, 5:40 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 7 hr |
| Apr 10, 6:02 AM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 28 min |
| Apr 10, 6:21 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 24 min |
| Apr 10, 12:35 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 6 hr |
| Apr 10, 1:45 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 45 min |
| Apr 10, 2:09 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 51 min |
| Apr 10, 2:44 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 16 min |
| Apr 10, 3:06 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 34 min |
| Apr 10, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 24 min |
| Apr 10, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 30 min |
| Apr 10, 3:48 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 42 min |
| Apr 10, 3:49 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 41 min |
| Apr 10, 4:08 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 52 min |
| Apr 10, 4:11 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair | 34 min |
| Apr 10, 4:11 PM CDT | Tornado Warning | BMX | Blount, Etowah | 34 min |
| Apr 10, 4:15 PM CDT | Tornado Warning | BMX | Cherokee | 45 min |
| Apr 10, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, St. Clair, Talladega | 47 min |
| Apr 10, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 20 min |
| Apr 10, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 44 min |
| Apr 10, 4:35 PM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 40 min |
| Apr 10, 4:42 PM CDT | Tornado Warning | BMX | Cherokee, Etowah | 48 min |
| Apr 10, 4:43 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Talladega | 47 min |
| Apr 10, 4:57 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Shelby, Tuscaloosa | 48 min |
| Apr 10, 5:01 PM CDT | Severe Thunderstorm Warning | BMX | Clay, St. Clair, Shelby, Talladega | 44 min |
| Apr 10, 5:04 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 41 min |
| Apr 10, 5:09 PM CDT | Tornado Warning | BMX | Clay, Cleburne, Randolph | 29 min |
| Apr 10, 5:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 48 min |
| Apr 10, 5:29 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair | 61 min |
| Apr 10, 5:34 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 41 min |
| Apr 10, 5:37 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair | 23 min |
| Apr 10, 5:38 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 52 min |
| Apr 10, 5:44 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Clay, Coosa, Shelby, Talladega, Tallapoosa | 46 min |
| Apr 10, 5:45 PM CDT | Tornado Warning | BMX | Calhoun, Cleburne, Etowah, St. Clair | 60 min |
| Apr 10, 5:50 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 21 min |
| Apr 10, 6:00 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph, Shelby, Talladega | 60 min |
| Apr 10, 6:02 PM CDT | Tornado Warning | BMX | Chilton, Coosa, Tallapoosa | 58 min |
| Apr 10, 6:24 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Perry | 51 min |
| Apr 10, 6:32 PM CDT | Tornado Warning | BMX | Coosa, Elmore, Tallapoosa | 28 min |
| Apr 10, 6:55 PM CDT | Tornado Warning | BMX | Chambers, Elmore, Lee, Tallapoosa | 65 min |
| Apr 10, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Elmore, Tallapoosa | 63 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.